# SDR CALA2023081802557

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 19,008 hours, 6,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71801100
- Part serial: 439749
- Condition: Discharged
- Location: M1676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER,EMERGENCY LIGHTS BATERY PACK M1676 CAPACITY CHEC KS FAILS.(REF AAR NR 99980527). REMOVED AND INSTALLED NEW BATTERY PACK M1676 IAW B737 AMM 33-51-06-960-805 TEST GOOD (WORK ACCOMPLISHED BY V936333 AND AAR QC V935540).
